# SDR NSVA20070230

- Difficulty date: September 18, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 35,776 hours, 40,986 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Loose
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT SMOKE DETECTION SYSTEM DOES NOT TEST.  FOUND SMOKE DETECTOR LOOSE RESECURED, OPS CHECK GOOD.
